Asymptotics of the energy emitted into space by an almost periodic source of electromagnetic waves
Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 560-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_3_a24,
author = {F. V. Srumova},
title = {Asymptotics of the energy emitted into space by an almost periodic source of electromagnetic waves},
journal = {Differencialʹnye uravneni\^a},
pages = {560--563},
year = {1980},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_3_a24/}
}
F. V. Srumova. Asymptotics of the energy emitted into space by an almost periodic source of electromagnetic waves. Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 560-563. http://geodesic.mathdoc.fr/item/DE_1980_16_3_a24/